... anything that will help?
Dear Frogg, welcome to the site. Listen, you can also try taking it at night or take .25 am and .25 pm. If you will start a walking program or other regular exercisr, it really helps stabilize you quicker. I am no athleter, i hate being outside, but i found that tip out from someone else here, mpvt, and it WORKS. If you are physically disabled, DON'T walk or exercise, but i promise you it works. Sometimes a low dose of antidepressant helps when near the end of the taper. If you need more help, we're here. I put my taper schedule and all tips i used in my profile, click my avatar and it will take you to my page and you can read it for other tips. Patti
Dear Frogg... welcome and congratulations on your taper. In addition to patticakes excellent suggestions, which, by the way, are to what you should do exactly, the medication Clonidine also helps with this hyperactivity of one of your nervous systems in your body (autonomic). Clonidine is a central acting blood pressure medication which means it acts in the brain to achieve it's effect... it helps with the over activity of this system during withdrawal... just another suggestion.
Good luck, keep up the good job on tapering and you will soon be done.
All my best... pup
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2009 • 14 answers
Hit my head hard 3 days ago, now have bad headaches & when I sit I get tired & sleep hrs. at a time?
Posted 2 Jul 2010 • 3 answers
Posted 16 Aug 2010 • 4 answers
Posted 31 Jul 2011 • 6 answers
Posted 21 Apr 2013 • 4 answers